VOL. 22 · NO. 2 | May 2010
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 22 (2), 63, (May 2010) DOI: 10.35834/mjms/1312233135
No abstract available
Mohammad K. Azarian
Missouri J. Math. Sci. 22 (2), 64-85, (May 2010) DOI: 10.35834/mjms/1312233136
KEYWORDS: 01A30
Florence Newberger, Alan M. Safer, Saleem Watson
Missouri J. Math. Sci. 22 (2), 86-90, (May 2010) DOI: 10.35834/mjms/1312233137
KEYWORDS: 62-07, 62F10
Darren D. Wick
Missouri J. Math. Sci. 22 (2), 91-96, (May 2010) DOI: 10.35834/mjms/1312233138
KEYWORDS: 11A63
Amin Witno
Missouri J. Math. Sci. 22 (2), 97-101, (May 2010) DOI: 10.35834/mjms/1312233139
KEYWORDS: 11A63, 11A41
Edray Herber Goins
Missouri J. Math. Sci. 22 (2), 102-107, (May 2010) DOI: 10.35834/mjms/1312233140
KEYWORDS: 14H52, 11Axx, 05Bxx
Matthew S. Spencer, Samantha C. Bates Prins, Margaret S. Beckom
Missouri J. Math. Sci. 22 (2), 108-123, (May 2010) DOI: 10.35834/mjms/1312233141
KEYWORDS: 62P12, 62H30
Christopher Frayer
Missouri J. Math. Sci. 22 (2), 124-129, (May 2010) DOI: 10.35834/mjms/1312233142
KEYWORDS: 30C15
Richard E. Bayne, Myung H. Kwack
Missouri J. Math. Sci. 22 (2), 130-138, (May 2010) DOI: 10.35834/mjms/1312233143
KEYWORDS: 32A10‎, 32A18, 32A19
I. Dochviri
Missouri J. Math. Sci. 22 (2), 139-141, (May 2010) DOI: 10.35834/mjms/1312233144
KEYWORDS: 54E55
Missouri J. Math. Sci. 22 (2), 142-144, (May 2010) DOI: 10.35834/mjms/1312233145
No abstract available
Back to Top